# SDR DALA2024030503048

- Difficulty date: March 3, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,347 hours, 31,318 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ . 2R DOOR SLIDE ENGAGEMENT LIGHT INOP. CORRECTIVE ACTION; SECURED LIGHT CAP ASSY. OPS CKS GOOD. (0228439)
